| Model Number |
EVOLUTR-34-US |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Non specific EKG/ECG Changes (1817); Heart Block (4444); Valvular Insufficiency/ Regurgitation (4449)
| Date of Event |
04/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: concomitant medical devices in use during the event include: product id: {enveor-n-us}; product serial/lot number: {unknown}; product type: {0195-heart valves}; implant date: {n/a}; explant date: {n/a}.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that following the implant of this transcatheter bioprosthetic valve, moderate to severe paravalvular leak (pvl) occurred.Several post-implant balloon aortic valvuloplasty (bav) were performed, however the pvl did not resolve.The physician decided to implant a second valve.After the valve was implanted, the pvl was moderate and the gradient was 7 mm.A post-implant bav was not performed.No treatment was given for the pvl.No additional adverse patient effects were reported.Additional information was received that on the same day as the implant procedure; a permanent pacemaker was implanted for an unspecified atrio-ventricular (av) block.
Event or Problem Description
Additional information was received that complete heart block (chb) occurred after the second valve was implanted.
Additional Manufacturer Narrative
Updated data: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.